# SDR QR9R2024052900001

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720839273
- Aircraft time: 4,313 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297204
- Part serial: 7745
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AP1 FAILED 1.3 HOURS INTO FLIGHT, UNABLE TO RESET. MAINTENANCE DID AIRBUS RESET WHICH CLEARED IT MOMENTARILY, THEN IT FAILED AGAIN. AP LIGHT ON WARNING UNIT. A TEST FLIGHT EVALUATION REVEALED INITIAL AP TEST ON GROUND DURING RUN UP CHECKED OK. DURING FLIGHT, AP 1 FAILED MULTIPLE TIMES WITH SINGLE GONG AND NO OTHER INDICATIONS. ONE AP1 FAILURE WAS ACCOMPANIED BY A GREEN BOX IN PFD IN THE PITCH SERIES BUT HAD NO OTHER INDICATIONS. DURING AP1 FAIL, NO CODES WERE PRESENT ON SYSTEM STATUS PAGE, WITH BOTH AP REENGAGED THE FOLLOWING CODES CYCLED: YAWBKT DEF, ANA PUDEF2, PFTNOT EXEC. REMOVED AND REPLACED APM 1; T/F SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12, NO FAULTS NOTED.
